Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

prenatal question

My doctor told me that i could stop taking my prenatal because ive been so sick and puking up everything and pills just make it worse. im 15 weeks, can something happen to my baby now that i stopped taking those pills?
Its just until my morning sickness goes away and i can hold down things

Answer Question
 
Anonymous

Asked by Anonymous at 2:45 AM on Dec. 7, 2009 in Pregnancy

Answers (4)
  • I don't think your doctor would tell you it is OK to stop taking them for awhile if he/she thought it would harm the baby. But I would try making sure that what you do eat has all the vitamins and minerals you and your baby need. I can totally sympathize with what your going through.
    lbranta

    Answer by lbranta at 3:06 AM on Dec. 7, 2009

  • Ask you doctor if there is another less powerful vitamin you an take till the morning sickness goes away. I dont think it'll harm your baby if you stop taking them for a few weeks. If you're puking everything up when you take them then how can you hold down your OWN nutrients? So yeah just stop taking them for a few weeks. Check out the vitamin isle in walmart or somewhere cause they hace vitamins for pregnant girls that might not be as yucky as the doctor ones. ....always ask the doctor first.
    MommyTurtle1985

    Answer by MommyTurtle1985 at 6:46 AM on Dec. 7, 2009

  • You can always take regular vitamins. It is usually the Iron (Fe) that causes stomach upset. Ask the doctor or pharmacist what they would recommend.

    Anonymous

    Answer by Anonymous at 9:33 AM on Dec. 7, 2009

  • I really don't understand these doctors I read about here that say you don't need your prenatal vitamin. Mine is very big on taking your prenatal before conception, during the whole pregnancy, and while breastfeeding.

    If you're having trouble with it, don't take the prescription ones. Take the Spring Valley prenatal that they sell at Walmart. I've never once had a problem with them. Also, take your vitamin just before bed when you're less likely to throw up.
    ThrivingMom

    Answer by ThrivingMom at 9:33 AM on Dec. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN